How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Greg Your Own Question
Dr. Greg
Dr. Greg, Board Certified MD
Category: Medical
Satisfied Customers: 1717
Experience:  Urgent Care Physcian at John Muir Medical Group
101446932
Type Your Medical Question Here...
Dr. Greg is online now
A new question is answered every 9 seconds

Common side effect of statin drugs? And symptom. Like I have

This answer was rated:

common side effect of statin drugs? And symptom.
JA: What are your symptoms? Have you used any medication for this?
Customer: Like I have been in a 10 round boxing match, and kidney punched for 9 1/2 rounds.
JA: Have you seen a doctor about this?
Customer: yes, switched my med to a different statin. I think I have run out of options.
JA: Anything else in your medical history you think the doctor should know?
Customer: They have it all.

Hello, my name is***** I'm happy to assist you with your health concern today. Please allow me a few minutes to read and respond to your question.

I'm sorry to hear that you may be suffering from side effects from statins. The most common side effects include muscle weakness, soreness of the muscles, fatigue,, and occasionally liver inflammation. If you are noticing any of these would be best to stop the statin medication, and follow with your doctor to determine if there any safe alternatives. Statins are not the only class that can be used to treat high cholesterol. Please a me know if you have any additional thoughts, or questions.

Dr. Greg and 3 other Medical Specialists are ready to help you